Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 105, NWS Norman, OK

September 9, 2016Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this flash flood warning at Sep 9, 2016, 7:21 AM CDT for Jefferson County, Stephens County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 7:21 AM CDT (12:21 UTC)
Expired
Sep 9, 2016, 10:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 119 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WGUS54 KOUN 091221
FFWOUN
OKC067-137-091515-
/O.NEW.KOUN.FF.W.0105.160909T1221Z-160909T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1015 AM CDT
  
* AT 719 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THE HEAVIEST RAINFALL AMOUNTS
  HAVE BEEN NEAR LOCO...SOUTH OF VELMA...WHERE AROUND THREE INCHES
  OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL ONE TO TWO INCHES IS
  EXPECTED. FLASH FLOODING IS LIKELY TO BE IMMINENT OR MAY ALREADY
  BE OCCURRING..

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LOCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3440 9757 3419 9759 3416 9767 3424 9783
      3437 9782 3444 9770

$$

BRB
2 follow-up statements
823 
WGUS74 KOUN 091343
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 AM CDT FRI SEP 9 2016

OKC067-137-091515-
/O.CON.KOUN.FF.W.0105.000000T0000Z-160909T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON OK-STEPHENS OK-
843 AM CDT FRI SEP 9 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHEASTERN JEFFERSON AND SOUTHEASTERN STEPHENS COUNTIES...

AT 837 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN HAS
MOVED OUT OF THE WARNED AREA...ALTHOUGH SHOWERS AND STORMS MAY STILL
RESULT IN AN ADDITIONAL ONE INCH OF RAINFALL THIS MORNING. UP TO
FIVE INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE
WARNED AREA...MAINLY JUST WEST AND SOUTHWEST OF LOCO. FLASH FLOODING
MAY BE ONGOING ACROSS RURAL PORTIONS OF SOUTHEAST STEPHENS COUNTY
AND RURAL NORTHEAST JEFFERSON COUNTY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LOCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3419 9759 3416 9767 3424 9783 3437 9782
      3443 9772 3433 9758

$$

BRB
032 
WGUS74 KOUN 091450
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT FRI SEP 9 2016

OKC067-137-091458-
/O.CAN.KOUN.FF.W.0105.000000T0000Z-160909T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON OK-STEPHENS OK-
950 AM CDT FRI SEP 9 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN JEFFERSON AND
SOUTHEASTERN STEPHENS COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING MAY CONTINUE ACROSS PORTIONS OF
THE WARNED AREA...ESPECIALLY ALONG CREEKS AND STREAMS NEAR AND
SOUTHWEST OF LOCO. 

PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES AND NEVER DRIVE
THROUGH AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3419 9759 3416 9767 3424 9783 3437 9782
      3443 9772 3433 9758

$$

BRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:44 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 9, 3:44 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
344 AM CDT FRI SEP 9 2016

.DISCUSSION...
Finally, a brief break to the excessive heat and humidity arrives
tonight. After one more day where the heat index reaches toward
100, a cold front is expected to sweep through Oklahoma tonight. A
fast-moving mid-level trough will move to the north of Oklahoma
associated with the front which is expected to enter northern
Oklahoma a bit before sunset. The lift and excessive moisture will
bring rain and thunderstorms moving southward with the front
tonight. Some areas are expected to receive more than an inch of
rainfall tonight; however, strong thunderstorms are expected to
move rather quickly with the front. Cooler and drier weather
follows Saturday before a warming trend starts Sunday. Lower level
moisture will also not stay away very long as next week appears
rather humid again, but not likely as much so as this week.
Another front on Tuesday brings a chance for rain with a slight
cool-down. Boundary layer moisture is expected to increase with
the weak easterly flow behind the front that will last for several
days while the upper pattern becomes influenced by a weak upper
ridge for the rest of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  95  64  80  56 /  20  70  20   0
Hobart OK         96  63  81  56 /  20  70  20   0
Wichita Falls TX  97  68  81  58 /  10  70  50   0
Gage OK           93  59  78  55 /  30  70  10   0
Ponca City OK     94  63  79  54 /  40  80  10   0
Durant OK         95  70  83  59 /  10  60  50   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

23/09
Hazardous weather outlook, Sep 9, 5:02 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
502 AM CDT FRI SEP 9 2016

OKZ004>048-050>052-TXZ083>090-101015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
502 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER NORTH-CENTRAL OKLAHOMA...NORTH OF A LINE FROM NEAR
CHEROKEE TO PONCA CITY. A MARGINAL RISK AREA SURROUNDS THE SLIGHT
RISK AREA...AND IS NORTH OF A LINE FROM QUANAH TEXAS TO LAWTON
OKLAHOMA TO HOLDENVILLE. HEAVY RAIN...HAIL UP TO THE SIZE OF
QUARTERS...AND WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE WITH
THE STRONGEST STORMS.

.HEAVY RAIN...
STORMS THIS EVENING AND OVERNIGHT WILL PRODUCE VERY HEAVY
RAIN...POSSIBLY RESULTING IN AREAS OF FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM LATE
THIS AFTERNOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE WILL BE CHANCES OF THUNDERSTORMS EACH DAY FROM MONDAY NIGHT
THROUGH THURSDAY. ORGANIZED SEVERE WEATHER IS UNLIKELY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Sep 9, 3:36 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
336 AM CDT FRI SEP 9 2016

OKZ039-045-090915-
JEFFERSON OK-STEPHENS OK-
336 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND
SOUTHEASTERN STEPHENS COUNTIES UNTIL 415 AM CDT...

AT 333 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAURIKA...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...COMANCHE...VELMA...LOCO...ADDINGTON...
SUGDEN AND SOUTHEASTERN WAURIKA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3413 9809 3413 9810 3444 9797 3454 9768
      3431 9763 3404 9790
TIME...MOT...LOC 0833Z 207DEG 12KT 3416 9797

CMS
Special weather statement, Sep 9, 4:01 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
401 AM CDT FRI SEP 9 2016

OKZ025-029-090930-
OKLAHOMA OK-CLEVELAND OK-
401 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA AND NORTH
CENTRAL CLEVELAND COUNTIES UNTIL 430 AM CDT...

AT 400 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 119 AND 139.
 INTERSTATE 40 BETWEEN MILE MARKERS 142 AND 162.
 INTERSTATE 44 BETWEEN MILE MARKERS 111 AND 140.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3547 9718 3531 9758 3542 9767 3547 9767
      3565 9737
TIME...MOT...LOC 0900Z 233DEG 27KT 3542 9757

WR
Special weather statement, Sep 9, 4:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 AM CDT FRI SEP 9 2016

OKZ039-040-045-046-090945-
CARTER OK-JEFFERSON OK-GARVIN OK-STEPHENS OK-
417 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
NORTHEASTERN JEFFERSON...WESTERN GARVIN AND EASTERN STEPHENS COUNTIES
UNTIL 445 AM CDT...

AT 416 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF FOSTER TO NEAR RYAN...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 77 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3399 9796 3401 9798 3477 9759 3486 9734
      3485 9726 3406 9770
TIME...MOT...LOC 0916Z 225DEG 13KT 3463 9757 3403 9793

WR
Special weather statement, Sep 9, 4:45 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
445 AM CDT FRI SEP 9 2016

OKZ025-026-029-030-091015-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-CLEVELAND OK-
445 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN AND NORTHEASTERN
CLEVELAND COUNTIES UNTIL 515 AM CDT...

AT 444 AM CDT...STRONG THUNDERSTORMS WERE ALONG A BROKEN LINE
EXTENDING FROM EASTERN OKLAHOMA CITY TO NEAR STELLA TO NEAR
PINK...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 165 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3518 9717 3526 9732 3543 9728 3560 9708
      3549 9699 3530 9687
TIME...MOT...LOC 0944Z 224DEG 29KT 3542 9722 3532 9725 3526 9717

WR
Special weather statement, Sep 9, 5:17 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 AM CDT FRI SEP 9 2016

OKZ039-045-046-TXZ090-091100-
CARTER OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
517 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
NORTHEASTERN JEFFERSON...SOUTHEASTERN STEPHENS AND NORTHEASTERN CLAY
COUNTIES UNTIL 600 AM CDT...

AT 514 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES WEST OF LOCO TO 10 MILES WEST OF RINGLING TO NEAR RYAN...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3391 9806 3413 9782 3436 9784 3451 9757
      3451 9749 3422 9740 3408 9768
TIME...MOT...LOC 1014Z 234DEG 23KT 3430 9777 3417 9777 3401 9794

WR
Special weather statement, Sep 9, 7:00 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT FRI SEP 9 2016

OKZ039-045-091230-
JEFFERSON OK-STEPHENS OK-
700 AM CDT FRI SEP 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
SOUTHEASTERN STEPHENS COUNTIES UNTIL 730 AM CDT...

AT 658 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LOCO...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3425 9788 3453 9770 3445 9756 3426 9756
      3414 9770
TIME...MOT...LOC 1158Z 215DEG 11KT 3426 9774

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:14 PM CDTSpecial Weather StatementOUNJackson31 min
Sep 8, 8:20 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson25 min
Sep 8, 8:44 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa24 min
Sep 8, 10:26 PM CDTSpecial Weather StatementOUNAlfalfa34 min
Sep 9, 3:36 AM CDTSpecial Weather StatementOUNJefferson39 min
Sep 9, 4:01 AM CDTSpecial Weather StatementOUNOklahoma29 min
Sep 9, 4:17 AM CDTSpecial Weather StatementOUNJefferson28 min
Sep 9, 4:40 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens65 min
Sep 9, 4:45 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Sep 9, 5:17 AM CDTSpecial Weather StatementOUNJefferson43 min
Sep 9, 6:02 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens118 min
Sep 9, 7:00 AM CDTSpecial Weather StatementOUNStephens30 min
Sep 9, 9:48 AM CDTAreal Flood WarningOUNJefferson, Stephens3 hr
Sep 9, 4:26 PM CDTSpecial Weather StatementOUNHarper34 min
Sep 9, 5:14 PM CDTSpecial Weather StatementOUNWoods31 min
Sep 9, 5:47 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward43 min
Sep 9, 5:51 PM CDTSpecial Weather StatementOUNHarper24 min
Sep 9, 6:10 PM CDTAreal Flood AdvisoryOUNWoods3 hr
Sep 9, 6:27 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward33 min
Sep 9, 6:28 PM CDTSevere Thunderstorm WarningOUNHarper47 min
Sep 9, 6:45 PM CDTSevere Thunderstorm WarningOUNEllis, Harper30 min
Sep 9, 6:50 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward40 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.